USP Electronic Research Repository

A flexible error estimate for the application of centre manifold theory

Li, Zhenquan and Roberts, A.J. (2007) A flexible error estimate for the application of centre manifold theory. Global Journal of Pure and Applied Mathematics, 3 (3). pp. 241-249. ISSN 0973-1768

[img] PDF - Published Version
Restricted to Repository staff only

Download (160Kb)

    Abstract

    In applications of centre manifold theory we need more flexible error estimates than that provided by, for example, the Approximation Theorem 3 by Carr [4,6]. Here we extended the theory to cover the case where the order of approximation in parameters and that in dynamical variables may be completely different. This allows, for example, the effective evaluation of low-dimensional dynamical models at finite parameter values.

    Item Type: Journal Article
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: Ms Mereoni Camailakeba
    Date Deposited: 15 Nov 2007 08:32
    Last Modified: 12 Jul 2012 21:12
    URI: http://repository.usp.ac.fj/id/eprint/761
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...